Oklahoma, 2006

Drought in Oklahoma, May 1 to 31, 2006

May 1 to 31, 2006 · NWS OUN · 48 events in 48 counties and zones

48 drought, as filed by the National Weather Service.

Where it happened

Every event with a place to put it; 48 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
$500,000
Events
48

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before the first event at Apr 30, 8:57 PM CST, 3 hours 3 minutes earlier.

Area forecast discussion, Apr 30, 8:57 PM CST, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
957 PM CDT SUN APR 30 2006

.UPDATE...REMOVED MENTION OF PRECIPITATION FOR THE REST OF
TONIGHT. OUTFLOW BOUNDARY LIES FROM STROUD TO GUTHRIE AND WEST
UNTIL INTERSECTING COLD FRONT WEST OF KINGFISHER. ALTHOUGH
DEVELOPING LOW LEVEL JET WILL ALIGN PERPENDICULAR TO THE
BOUNDARY...ATMOSPHERE SHOULD REMAIN STABLE IN WAKE OF UPPER LOW
NOW IN FAR NORTHEAST OKLAHOMA. REGIONAL SOUNDINGS ALSO SHOW
RELATIVELY DRY LOW LEVELS...SUCH THAT INHIBITION WILL CONTINUE TO
INCREASE RAPIDLY WITH LOW LEVEL COOLING.

ALTHOUGH FOG DID NOT FORM SUNDAY MORNING...FEEL THERE WILL BE A
CHANCE FOR PATCHY SHALLOW FOG IN KAY...GRANT COUNTIES WHICH
RECEIVED ADDITIONAL RAIN AND HAIL TODAY. WINDS WILL AGAIN BE LIGHT
AND IN A MORE FAVORABLE NORTHEASTERLY DIRECTION OPPOSED TO THE
DOWNSLOPE WIND OF LAST NIGHT.

ALSO ADJUSTED TEMPERATURES SOMEWHAT...BASED ON DEWPOINTS WHICH ARE
TRENDING A FEW DEGREES UNDER THE PREVIOUS FORECAST. ESPECIALLY
TRUE IN SOUTHWEST OK/FAR WESTERN NORTH TEXAS...WHERE DRYLINE IS
FORECAST TO REMAIN IN PLACE THROUGH MORNING. LATEST GUIDANCE
SUGGESTS A RIBBON OF DRY AND VERY WARM AIR WILL MOVE
EASTWARD...ALONG AND SOUTH OF THE STALLED FRONTAL BOUNDARY MONDAY.
THEREFORE...ADJUSTED TEMPERATURES UP A FEW DEGREES ALONG THE RED
RIVER...AND ADJUSTED DOWN A FEW DEGREES BEHIND THE FRONT IN
NORTHWEST OKLAHOMA. ADDED SLIGHT CHANCE FOR THUNDER IN THE
NORTHWEST MONDAY MORNING...WHERE MID LEVEL FRONTOGENESIS AHEAD OF
NEXT SHORTWAVE TROUGH WILL CONTRIBUTE TO ELEVATED INSTABILITY. NO
CHANGES TO THE AFTERNOON PERIOD...AS BEST CHANCE FOR THUNDER STILL
EXPECTED ALONG THE FRONT IN REGION OF COOLER MID LEVEL TEMPS AND
GREATER LOW LEVEL MOISTURE JUST EAST/NORTHEAST OF OKLAHOMA CITY.

&&

BURKE

&&

.PREV DISCUSSION... (ISSUED 208 PM CDT SUN APR 30 2006)

DISCUSSION...
THIS WEEKS WEATHER WILL BE INFLUENCED BY FAST MOVING WAVES ACROSS
THE NORTHERN ROCKIES AND NORTHERN PLAINS. THIS SHOULD PROVIDE
OKLAHOMA WITH SUFFICIENT LIFT IN A RESIDENT MOIST BOUNDARY LAYER AND
DRIVE SEVERAL FRONTS INTO THE STATE, BUT NOT TOO FAR TO THE SOUTH.
THIS IS THE REASON FOR A MENTION OF RAIN IN MOST PARTS OF THE STATE
FROM MONDAY AFTERNOON THROUGH AT LEAST THURSDAY.

A WEAK UPPER WAVE AND ASSOCIATE FRONT SHOULD APPROACH OK MIDDAY
MONDAY. THIS WEAK FRONT MAY ONLY MAKE IT INTO THE NORTHWEST 1/3 OF
THE STATE, BUT WILL PROVIDE A FOCUS FOR SHOWERS/STORMS LATER MONDAY
AFTERNOON AND EVENING. AFTER THE PASSAGE OF THIS WAVE A STRONGER
WAVE IS FORECAST TO TRACK ACROSS THE CENTRAL PLAINS LATE TUESDAY
PROVIDING THE SOUTHERN PLAINS WITH WEAK, BUT SUFFICIENT LIFT TO
GENERATE MORE SHOWERS/STORMS DEPENDING ON WHERE MONDAYS BOUNDARY
LAY. ALTHOUGH MID-LEVEL FLOW OVER NM-TX PAHANDLE WILL NOT BE STRONG,
THERE MAY BE A WEAK DRYLINE LATE TUESDAY WEST OF OK. STORMS COULD
MOVE INTO WESTERN OK LATE TUESDAY FROM THIS BOUNDARY, BUT A STRONGER
FRONT FOLLOWING IN THE WAKE OF THIS UPPER WAVE WEDNESDAY WILL
PROVIDE A MORE SYNOPTIC FOCUS FOR RAIN WEDNESDAY AND THURSDAY. THIS
BOUNDARY IS NOT EXPECTED TO COMPLETELY MOVE OUT OF OK, SO THE
MOISTURE AND LOW-LEVEL CONVERGENCE SHOULD PERSIST THROUGH THURSDAY.
IF THE LONG WAVE TROUGH MOVES EAST AFTER THIS FRIDAY AND SATURDAY
WOULD BE THE DAYS WITH THE LOWEST OR NO PROBABILITY OF RAIN.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  53  84  57  84 /  10  20  20  20
HOBART OK         51  85  56  86 /  10  10  10  30
WICHITA FALLS TX  52  91  59  87 /  10  20  20  20
GAGE OK           47  77  54  85 /  10  20  10  30
PONCA CITY OK     51  78  56  83 /  10  30  20  20
DURANT OK         54  86  62  86 /  10  20  30  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

09/JAMES
Hazardous weather outlook, Apr 30, 8:40 PM CST, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
940 PM CDT SUN APR 30 2006

OKZ004>048-050>052-TXZ083>090-011300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
940 PM CDT SUN APR 30 2006

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...REST OF TONIGHT...

THUNDERSTORM OUTLOOK...
NO SEVERE THUNDERSTORMS ARE EXPECTED.

DISCUSSION...
NO ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED OVER WESTERN
NORTH TEXAS AND THE WESTERN TWO-THIRDS OF OKLAHOMA. A SMALL BUT
POWERFUL UPPER LEVEL DISTURBANCE WILL MOVE SOUTHEASTWARD THROUGH
NORTHEAST OKLAHOMA AND INTO ARKANSAS OVER NIGHT. DUE TO LARGE SCALE
ATMOSPHERIC SINKING MOTION IN ITS WAKE...ALONG WITH COOLING
TEMPERATURES IN THE LOWER LEVELS OF THE ATMOSPHERE...THE CHANCES FOR
ADDITIONAL THUNDERSTORM DEVELOPMENT IS QUITE LOW.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY MAY 1.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...LESS THAN 10 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...0 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORM OUTLOOK...
AN AREA OF SURFACE LOW PRESSURE IS EXPECTED TO DEVELOP ACROSS THE
OKLAHOMA AND TEXAS PANHANDLES ON MONDAY...WITH SOUTH WINDS TO ITS
EAST ALLOWING A MODEST INCREASE IN LOW-LEVEL MOISTURE. THIS MOISTURE
IS EXPECTED TO COLLECT NEAR A WEAK AND SLOW MOVING COLD FRONT...
WHICH WILL EXTEND FROM WESTERN NORTH TEXAS...NORTHEASTWARD THROUGH
CENTRAL OKLAHOMA MONDAY AFTERNOON. WITH ANOTHER MID-LEVEL
DISTURBANCE EXPECTED TO MOVE OVER THE REGION MONDAY AFTERNOON AND
EVENING...SUFFICIENT INSTABILITY AND FAVORABLE WIND FIELDS WILL BE
IN PLACE FOR A FEW SEVERE THUNDERSTORMS NEAR AND SOUTHEAST OF THIS
FRONT. THE BEST CHANCES FOR STRONG TO SEVERE THUNDERSTORMS WILL BE
NEAR AND EAST OF THE INTERSTATE 44 CORRIDOR.

THUNDERSTORM CHANCES CONTINUE ACROSS OKLAHOMA AND WESTERN NORTH
TEXAS THROUGH MUCH OF THE WEEK AS THE UPPER LEVEL STORM TRACK
REMAINS CLOSE TO THE SOUTHERN PLAINS...AND MULTIPLE SURFACE FRONTS
MOVE INTO THE AREA. INSTABILITY AND WIND FIELDS WILL ALSO REMAIN
FAVORABLE FOR SEVERE THUNDERSTORMS MOST DAYS.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
MONDAY.

11

In the hours before

Local storm report, Apr 30, 6:26 PM CST, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
726 PM CDT SUN APR 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     HAIL             NEWKIRK                 36.88N 97.06W
04/30/2006  E0.75 INCH       KAY                OK   CO-OP OBSERVER

&&

JLP
Special weather statement, Apr 30, 6:36 PM CST, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
736 PM CDT SUN APR 30 2006

OKZ008-010100-
KAY OK-
736 PM CDT SUN APR 30 2006

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR KAY COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTH OF KAW LAKE AND
ANOTHER 6 MILES WEST OF NEWKIRK AT 736 PM CDT...MOVING EAST AT
35 MPH. SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE
ANTICIPATED AT THIS TIME. HOWEVER...HAIL UP TO THE SIZE OF DIMES AND
HEAVY RAIN CAN BE EXPECTED.
Local storm report, Apr 30, 10:00 PM CST, 2 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORMAN OK
1100 PM CDT SUN APR 30 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND GST     BRAMAN                  36.92N 97.33W
04/30/2006  E60.00 MPH       KAY                OK   CO-OP OBSERVER

0515 PM     HAIL             2 E BLACKWELL           36.80N 97.25W
04/30/2006  E0.75 INCH       KAY                OK   CO-OP OBSERVER

0530 PM     HAIL             PONCA CITY              36.71N 97.09W
04/30/2006  E0.75 INCH       KAY                OK   LAW ENFORCEMENT

0533 PM     TSTM WND GST     KILDARE                 36.81N 97.05W
04/30/2006  E60.00 MPH       KAY                OK   PUBLIC

0533 PM     HAIL             KILDARE                 36.81N 97.05W
04/30/2006  E0.88 INCH       KAY                OK   PUBLIC

0540 PM     HAIL             MEDFORD                 36.81N 97.73W
04/30/2006  E1.00 INCH       GRANT              OK   LAW ENFORCEMENT

0637 PM     HAIL             7 S PONCA CITY          36.61N 97.09W
04/30/2006  E0.75 INCH       KAY                OK   PUBLIC

            REPORTED ON THE WHITE EAGLE INDIAN RESERVATION.

0717 PM     HAIL             NEWKIRK                 36.88N 97.06W
04/30/2006  E0.75 INCH       KAY                OK   CO-OP OBSERVER

&&

BURKE

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

48 drought. Local standard time, as filed.

Drought, Harper

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Harper forecast zone
Crop damage
$500,000
Reported by
OTHER FEDERAL AGENCY
Coordinates
36.789, -99.667 (the zone’s center; the record gives no point)

Despite some much needed rain, drought conditions remained severe to extreme (D2-D3) across the western half of Oklahoma for the month of May. The worse conditions shifted into western Oklahoma. The dry conditions continued to cause strain on water supplies and agricultural entities. Several towns had instigated volunteer water rationing programs, mainly asking citizens to reduce outdoor watering activities.The agricultural community continued to be hit hard by the dry conditions with farm ponds drying up and crops being damaged. With harvest of the winter wheat crop beginning in May, many were still estimating that the 2006 wheat crop will be the worst since the 1950s. Many farmers had already declared fields of wheat as total losses. The damage to the crops not only had an impact on the farmers but those businesses that supplement this activity were hard hit, such as area grain elevators. Pasture for feeding livestock also continued to be in short supply due to the dry conditions causing farmers and ranchers to buy additional food or forcing them to sell part or all of their livestock herds.

Drought, Alfalfa

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Alfalfa forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
36.731, -98.324 (the zone’s center; the record gives no point)

Drought, Atoka

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Atoka forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
34.374, -96.038 (the zone’s center; the record gives no point)

Drought, Beckham

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Beckham forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
35.269, -99.682 (the zone’s center; the record gives no point)

Drought, Blaine

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Blaine forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
35.875, -98.433 (the zone’s center; the record gives no point)

Drought, Bryan

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Bryan forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
33.962, -96.260 (the zone’s center; the record gives no point)

Drought, Caddo

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Caddo forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
35.174, -98.375 (the zone’s center; the record gives no point)

Drought, Canadian

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Canadian forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
35.542, -97.982 (the zone’s center; the record gives no point)

Drought, Carter

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Carter forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
34.251, -97.286 (the zone’s center; the record gives no point)

Drought, Cleveland

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Cleveland forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
35.203, -97.326 (the zone’s center; the record gives no point)

Drought, Coal

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Coal forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
34.588, -96.298 (the zone’s center; the record gives no point)

Drought, Comanche

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Comanche forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
34.662, -98.472 (the zone’s center; the record gives no point)

Drought, Cotton

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Cotton forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
34.290, -98.372 (the zone’s center; the record gives no point)

Drought, Custer

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Custer forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
35.639, -99.001 (the zone’s center; the record gives no point)

Drought, Dewey

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Dewey forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
35.988, -99.008 (the zone’s center; the record gives no point)

Drought, Ellis

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Ellis forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
36.218, -99.755 (the zone’s center; the record gives no point)

Drought, Garfield

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Garfield forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
36.379, -97.783 (the zone’s center; the record gives no point)

Drought, Garvin

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Garvin forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
34.705, -97.309 (the zone’s center; the record gives no point)

Drought, Grady

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Grady forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
35.017, -97.884 (the zone’s center; the record gives no point)

Drought, Grant

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Grant forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
36.796, -97.786 (the zone’s center; the record gives no point)

Drought, Greer

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Greer forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
34.936, -99.561 (the zone’s center; the record gives no point)

Drought, Harmon

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Harmon forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
34.744, -99.846 (the zone’s center; the record gives no point)

Drought, Hughes

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Hughes forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
35.048, -96.250 (the zone’s center; the record gives no point)

Drought, Jackson

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Jackson forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
34.588, -99.415 (the zone’s center; the record gives no point)

Drought, Jefferson

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Jefferson forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
34.111, -97.836 (the zone’s center; the record gives no point)

Drought, Johnston

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Johnston forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
34.317, -96.661 (the zone’s center; the record gives no point)

Drought, Kay

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Kay forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
36.818, -97.144 (the zone’s center; the record gives no point)

Drought, Kingfisher

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Kingfisher forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
35.945, -97.942 (the zone’s center; the record gives no point)

Drought, Kiowa

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Kiowa forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
34.916, -98.981 (the zone’s center; the record gives no point)

Drought, Lincoln

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Lincoln forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
35.703, -96.881 (the zone’s center; the record gives no point)

Drought, Logan

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Logan forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
35.919, -97.443 (the zone’s center; the record gives no point)

Drought, Love

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Love forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
33.950, -97.244 (the zone’s center; the record gives no point)

Drought, Major

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Major forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
36.312, -98.536 (the zone’s center; the record gives no point)

Drought, Marshall

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Marshall forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
34.025, -96.769 (the zone’s center; the record gives no point)

Drought, McClain

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
McClain forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
35.009, -97.444 (the zone’s center; the record gives no point)

Drought, Murray

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Murray forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
34.482, -97.068 (the zone’s center; the record gives no point)

Drought, Noble

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Noble forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
36.389, -97.230 (the zone’s center; the record gives no point)

Drought, Oklahoma

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Oklahoma forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
35.552, -97.407 (the zone’s center; the record gives no point)

Drought, Payne

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Payne forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
36.077, -96.976 (the zone’s center; the record gives no point)

Drought, Pontotoc

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Pontotoc forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
34.728, -96.684 (the zone’s center; the record gives no point)

Drought, Pottawatomie

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Pottawatomie forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
35.207, -96.948 (the zone’s center; the record gives no point)

Drought, Roger Mills

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Roger Mills forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
35.688, -99.696 (the zone’s center; the record gives no point)

Drought, Seminole

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Seminole forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
35.168, -96.615 (the zone’s center; the record gives no point)

Drought, Stephens

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Stephens forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
34.486, -97.851 (the zone’s center; the record gives no point)

Drought, Tillman

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Tillman forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
34.373, -98.924 (the zone’s center; the record gives no point)

Drought, Washita

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Washita forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
35.290, -98.992 (the zone’s center; the record gives no point)

Drought, Woods

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Woods forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
36.767, -98.865 (the zone’s center; the record gives no point)

Drought, Woodward

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Woodward forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
36.423, -99.265 (the zone’s center; the record gives no point)

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2006Every state in 2006This day in weather historyWarnings in Oklahoma, May 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5508235, 5508236, 5508237, 5508238, 5508239, 5508240, 5508241, 5508242, 5508243, 5508244, 5508245, 5508246, 5508247, 5508248, 5508249, 5508250, 5508251, 5508252, 5508253, 5508254, 5508255, 5508256, 5508257, 5508258, 5508259, 5508260, 5508261, 5508262, 5508263, 5508264, 5508265, 5508372, 5508373, 5508374, 5508375, 5508376, 5508377, 5508378, 5508379, 5508380, and more.